# SDR REXA2012090601319

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 25,833 hours, 23,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR EMERGENCY LIGHT SERVICE EXIT AND PASSENGER EXIT INOPERATIVE.  TROUBLESHOOT TO CHARGER.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT CHARGER.  OPS CHECKED GOOD IAW 33-50-00.  OK FOR SERVICE.
